# SDR FDEA202402170176

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N111FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64060
- Aircraft time: 6,200 hours, 2,966 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Condition: Failed
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO PUSH CREW NOTICED A STRONG BURNING  SMELL IN THE COCKPIT.  SHORTLY AFTERWARDS FWD EQ  EXH FAN STATUS MESSAGE APPEARED. CREW NOTIFIED  MAINTENANCE.    REMOVED AND REPLACED FWD EXHAUST FAN REF 767 AMM 21-58-06-4. OPS CHECKED GOOD.
